advertisement
Question
Posted by: CP MOM | 2004/11/25

Want 2 stop Cipralex

Hi CS

I've completed my 2nd month on Cipralex (only took sleeping tabs for 20 days). On Monday I took the last one and decided not to go get again coz i've been feeling real good lately. I have also NEVER in my life been on any ad.

This morning i'm feeling a bit down - for no reason coz everything in my life is actually okay and really good ?

Is this coz I stopped taking the Cipralex or is it just coz I know I'm not on it anymore?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Mood varies, in us normal people, like you and me. Well, me, anyway ! : }
But 2 months is early to stop ANY antidepressant --- the chemistry of depression lasts 6 to 9 months, and so it's wisest to continue the antidepressant for a similar period, to be sure the fire is out before stopping. Paul and Eugene are absolutely right. So the chemicals were marvellously sable for many years, and now they're not.
Hey, accept it. SOme folks develop diabetes later in life, and save their lives with insulin, rather than saying "Hey, I didn[t need it for the first 30 years, wnhy should I take it now ?"
En wat nou, ultimately luister jy na blackbird as jy nou reg is ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

14
Our users say:
Posted by: blackbird | 2004/11/26

whhat i meant by the use of phsycotic drugs is that you can not use them like hoofpyn pille, ie, take them when you think you need them and then stop and and ..catch my drif ????

Reply to blackbird
Posted by: CP MOM | 2004/11/25

Inc - you know what i think we're dof coz I remember blackbird saying to me once : YOU DO NOT MESS WITH PHSYCOTIC (spelling) DRUGS !

Ja maar mens luister nie.

Reply to CP MOM
Posted by: Inc | 2004/11/25

Looks like I need the spanking for just stopping my meds... but they made me feel worse... maybe my doc wasn't the right one for me... will go back in Jan and re-look at my meds.

Reply to Inc
Posted by: CP MOM | 2004/11/25

Lekka lelik jy nê - ek sê dan ek's downerig vandag - trap op my as ek lê sal jy !

Reply to CP MOM
Posted by: Paul | 2004/11/25

I think you need a spanking more than me CP.

Reply to Paul
Posted by: CP MOM | 2004/11/25

Hey Paul - ek gaan haal nou die lepel en foeter vir jou ! Aaai die laaities van vandag !

Reply to CP MOM
Posted by: Paul | 2004/11/25

Who said anything about the rest of your life? You do not suffer a terminal disease that should be put on chronic, you are prone to depression. You coped up to a point, otherwise why did you start in the first place. Stop being silly take your meds and feel better 'cmin CP mom you know better.

Reply to Paul
Posted by: CP MOM | 2004/11/25

THANX EUGENE AND J

MAYBE I JUST DONT WANT TO ACCEPT THAT I'M GOING TO BE ON AD FOR THE REST OF MY LIFE ! why did i not then need it for 37 years ? why could i cope without it before ?

Reply to CP MOM
Posted by: J | 2004/11/25

It gets worse every time. So if you relapse it will be worse than when you started the mdes. Everytime you stop meds the relapse will be worse than the last time. Its a terrible cycle so be VERY careful.

Reply to J
Posted by: Eugene | 2004/11/25

I'm on Cipralex and it took about 2 months for mine to start working. You should continue the ad for at least 12 months after you are symptom free. NEVER stop taking ad's abruptly...slowly taper off the cipralex...cut the dose in half for two week...after that take the other half every 2nd day for the next two weeks and then stop.. I stopped cold turkey and my depression came back in full swing within two weeks....just my 2cents....

Reply to Eugene
Posted by: CP MOM | 2004/11/25

Paul thanks for the mail I understand now that rather take it than crash whenever something bad happens again ! Dankie skat !

Reply to CP MOM
Posted by: Paul | 2004/11/25

Im sure you have a trigger, and when that trigger happens you lose control.

Reply to Paul
Posted by: CP MOM | 2004/11/25

Fanx Paul maaaaaaar i've in 37 years never needed this not through deaths, divorce, cp child etc. just this 1ce so it's not as if the "chemicals" are not lekker as jy verstaan wat ek probeer sê? Miskien verstaan ek net nie die storie lekker nie...

Reply to CP MOM
Posted by: Paul | 2004/11/25

Girl, these kind of SSRI NEED TO BE TAKEN FOR MORE THAN 2 MONTHS!

It takes time to balance the chemicals, I stopped many times before as long as 6 months, then I feel great for a week and then I go downhill. You need to take it for a year at least. In fact the longer you take it the smaller your chance of a relapse. Why be clever and just stop before the time?

Reply to Paul

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement